# SDR GAIA02108OP

- Difficulty date: September 19, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Nr 1 Strut
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 778 - FWA-BOS - DURING CRUISE, THE NR 1 ENGINE STRUT LIGHT ILLUMINATED.  ACCOMPLISHED AOM PROCEDURE AND THE LIGHT EXTINGUISHED.  THE AIRCRAFT CONTINUED TO BOS AND LANDED WITHOUT FURTHER OCCURRENCE.  FOUND A LOOSE CLAMP AT THE SIXTH STAGE CHECK VALVE IN THE NR 1 STRUT COMPARTMENT AND TIGHTENED THE SAME.  OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
